# SDR SWAA981859

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED FLOORBEAM UPPER CHORD AT BS 986.5, RBL 5, 22, 23, 26, 43.5, LBL 4.5, 14, 43.5, WL 208 AND WL 207.  REPAIRED PER BOEING SRM.
